Valproic acid and Muscle twitching - from FDA reports
Muscle twitching is found among people who take Valproic acid, especially for people who are male, 60+ old also take medication Levetiracetam, and have Epilepsy. This review analyzes which people have Muscle twitching with Valproic acid. It is created by eHealthMe based on reports of 14,265 people who have side effects when taking Valproic acid from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 05, 2017
14,265 people reported to have side effects when taking Valproic Acid.
Among them, 47 people (0.33%) have Muscle Twitching
Number of reports submitted per year:
Gender of people who have Muscle Twitching when taking Valproic Acid *:
- female: 34.78 %
- male: 65.22 %
Age of people who have Muscle Twitching when taking Valproic Acid *:
- 0-1: 0.0 %
- 2-9: 4.88 %
- 10-19: 21.95 %
- 20-29: 9.76 %
- 30-39: 14.63 %
- 40-49: 4.88 %
- 50-59: 19.51 %
- 60+: 24.39 %
Top conditions involved for these people *:
- Status Epilepticus (7 people, 14.89%)
- Epilepsy (7 people, 14.89%)
- Seizures (5 people, 10.64%)
- Complex Partial Seizures (5 people, 10.64%)
- Schizophrenia (4 people, 8.51%)
Top co-used drugs for these people *:
- Levetiracetam (8 people, 17.02%)
- Zonisamide (7 people, 14.89%)
- Phenytoin (5 people, 10.64%)
- Lamotrigine (4 people, 8.51%)
- Keppra (4 people, 8.51%)
Top other side effects for these people *:
- Drug Ineffective (12 people, 25.53%)
- Status Epilepticus (9 people, 19.15%)
- Grand Mal Convulsion (9 people, 19.15%)
- Myoclonus (7 people, 14.89%)
- Dyskinesia (7 people, 14.89%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle twitching when taking Valproic acid?
Valproic acid has active ingredients of valproic acid. It is often used in epilepsy. (latest outcomes from Valproic acid 14,562 users)
Muscle twitching has been reported by people with depression, multiple sclerosis, pain, stress and anxiety, high blood pressure (latest reports from 16,526 Muscle twitching patients).
Browse all side effects of Valproic acida b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Muscle twitchingMuscle twitching
Could your condition cause Muscle twitchingMuscle twitching
What would happen?
Can you answer these questions?
Ive recently started taking suboxone 2mg twice a day. Since beginning the meds I have been experiencing muscle jerks or twitching. It seems to happen more when I'm laying down and almost asleep. When I jerk it startles me and I start again. It has started happening even when I'm not trying to ...
I've been having random muscular twitches all over my body for two months. I also have a new severe case of acid reflux. I recently had a baby and vomited a lot while pregnant. Also, I had terrible heartburn while pregnant. Anybody have any similar things happen?
I am desperate to find some help, my son is 13 years old with Cerebral Palsy he was born premature at 28 weeks due to twin to twin, around the age of 5 he started having marked episodes, he would stay awake for 5 days in a row, laugh hysterically for hours, or he would have episodes that he ...
You may be interested in these reviews
Good evening. I am new to this and need some advice with this, so I am taking Valporic Acid 250Mg 3 times a day and it's good for my epilepsy but my main concern is sometimes just started recently I'm having problems sleeping at night and when I do fall asleep it's early in the morning around ...
I have chronic stress, anxiety and worry, Now 6 weeks off random twitching, also suffer from health anxiety. My doctor says its form my the stress and OCD, But I can not stop going online. This has made me just terrified. Just wonder if there is anyone out their like me.
Hi, I am 49 years old and have taken Wellbutrin for two years. My partner says I twitch all night, though I am not aware of it and suffer no ill effects in the morning. Are these seizures? Dangerous? Thanks for any help